Reaction to TCZ (Tocilimab)

Hi, Has is anyone else on TCZ and had a extreme reaction to it?

I had my infusion last Wednesday and went home feeling tired but fine. By Thursday evening I could not move. By Friday I could not get out of bed unaided and could not walk at all. I spoke to my RA nurse and seemingly this was not a severe flare up but reaction to the infusion. Has anyone else had this and if so will I have it every time I have the infusion or will I have to go onto another anti TNF which would make it the fourth I have had and been taken off! I see my RA specialist in a few weeks but she has told me she doesn't know what to do with me so I have lost a bit of faith in her. Thanks Donna

3 Replies

oldestnewest
  • Can only offer you sympathy as no experience, hope someone else comes along and is able to answer your questions. It does seem an extreme reaction.

  • I thought there were a couple of people on her taking it......but have you tried phoning the NRAS helpline to see if they can put you in touch with someone taking it?

    nras.org.uk/about_rheumatoi...

    Hope weird feelings have worn off

    Polly

  • thanks for your comments my rheumy does not think it is a reaction just my RA getting worse hopefully will be better once I have my knee replacement next month

You may also like...